# SDR QXEA2020012700052

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 28,302 hours, 30,406 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 481509
- Part serial: MAL0240
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 14,723 hours, 16,449 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CHECKLIST NOSE WHEEL CAUTION LIGHT CAME ON AFTER START NOSE WHEEL STEERING FAILED.  RAN SPGRG 32-01-01 PER MAINT.  STILL ILLUMINATED.  WHEN TURNED ON,  NOSE WHEEL COULD FEEL A THUD. REMOVED FROM SERVICE. REPLACED SCU, NWS MANIFOLD, & NWS HARNESS.  OPS CHECKED GOOD.  STEERING CAUTION EXTINGUISHED & DID NOT RETURN. RETURNED TO SERVICE.
